# SDR HYIA202009109001

- Difficulty date: September 6, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N18VV
- Make and model: Cessna 402C
- Aircraft serial: 402C0619
- Aircraft time: 26,055 hours, 6,591 cycles
- Engine: Cont TSIO520VB
- Engine time: 9,433 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TSIO520VB
- Part serial: 1001265
- Condition: Damaged
- Location: Right
- Part time: 9,433 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A SIGNIFICANT DROP IN OIL PRESSURE DURING FLIGHT, AND AFTER LANDING, OIL LEAKING FROM RIGHT ENGINE.  MAINTENANCE INSPECTED AND FOUND METAL PARTICLES IN THE OIL FILTER AND PROPELLER GOVERNOR SCREEN AND IS CHANGING THE RIGHT ENGINE, PROPELLER, VAPC, TURBOCHARGER AND WASTEGATE.
